# SDR NSVA201084

- Difficulty date: May 25, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 4,705 hours, 4,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450401
- Part serial: 0393
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT INTERMITTENT ILLUMINATION OF LANDING GEAR UNSAFE LIGHT IN LANDING GEAR HANDLE.  ALL ILLUMINATIONS WERE NOT ACCOMPANIED BY OTHER LIGHTS EXCEPT THE LAST INTERMITTENT ILLUMINATION WHICH ALSO WAS MOMENTARILY ACCOMPANIED BY RED RIGHT MAIN LIGHT.  REMOVED AND REPLACED PSEU.
